# SDR DALA2016021301139

- Difficulty date: February 12, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 87,049 hours, 36,361 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK INDICATION ON THE EXTERNAL DOUBLER OF FWD CARGO DOOR BS 615, STR 25R-26R.  REMOVED EXISTING EXTERNAL DOUBLER REPAIR, FABRICATED NEW FILLER  FROM 2024-T3 .063" PO 00007610 APPROXIMATELY DIM 2" X 6", FABRICATED NEW  DOUBLER FROM 2024-T3 .071" PO ST-00007281 APPROXIMATELY DIM 7.5" X 7.5" AND INSTALLED REPAIR PARTS AT FWD CARGO DOOR IAW SRM 52-30-  01, REPAIR 4, INSTALLED, REPAIR ID IAW PS900-5-1 NR 04, REF LOG 1127733 FOR CONTINUOUS INSPECTION REQUIREMENTS.
